# SDR SIMA200714006

- Difficulty date: May 14, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- Aircraft time: 25,114 hours, 25,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17619
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,087 hours, 26,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT ROW 9BC IAW SAAB AMM 33-50-10.  OPERATIONAL CHECKED GOOD, RETURN AIRCRAFT TO SERVICE.
